# SDR SWAA2024020547676

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,485 hours, 25,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Aft Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE ON GALLEY WALL LOOSE.<[01] TIGHTENED AFT ENTRY DOOR ASSIST HANDLE ON GALLEY WALL IAW AMM 25-21-25.
